Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 214, NWS Atlanta, GA

July 12, 2013Hall County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 12, 2013, 3:39 PM EDT for Hall County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2013, 3:39 PM EDT (19:39 UTC)
Expired
Jul 12, 2013, 4:30 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Hall County, GA

The radar

The Atlanta radar (KFFC), 126 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1881 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1881 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
476 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WUUS52 KFFC 121939
SVRFFC
GAC139-122030-
/O.NEW.KFFC.SV.W.0214.130712T1939Z-130712T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT FRI JUL 12 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HALL COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 430 PM EDT

* AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 9 MILES NORTH
  OF GAINESVILLE...MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OAKWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3445 8372 3431 8373 3419 8378 3423 8393
      3427 8395 3428 8393 3430 8393 3431 8395
      3435 8398 3439 8398 3441 8397 3448 8383
TIME...MOT...LOC 1939Z 027DEG 10KT 3443 8382

$$
1 follow-up statement
552 
WWUS52 KFFC 122026
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
426 PM EDT FRI JUL 12 2013

GAC139-122035-
/O.EXP.KFFC.SV.W.0214.000000T0000Z-130712T2030Z/
HALL GA-
426 PM EDT FRI JUL 12 2013

...THE SEVERE THUNDERSTORM WARNING FOR HALL COUNTY EXPIRES AT 430 PM
EDT...

AT 424 PM EDT...THE STORM THAT WAS CAPABLE OF PRODUCING SEVERE 
WEATHER HAS WEAKENED TO BELOW SEVERE LEVELS. THEREFORE THE WARNING 
WILL BE ALLOWED TO EXPIRE AT 430 PM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS 
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

LAT...LON 3445 8372 3431 8373 3419 8378 3423 8393
      3427 8395 3428 8393 3430 8393 3431 8395
      3435 8398 3439 8398 3441 8397 3448 8383
TIME...MOT...LOC 2025Z 027DEG 10KT 3432 8389

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 1:38 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Jul 12, 1:38 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT FRI JUL 12 2013

.UPDATE...
/ISSUED AT 1158 AM EDT FRI JUL 12 2013/
CAN CLEARLY SEE ON WATER VAPOR THE MID/UPPER LEVEL DRY AIR THAT
HAS MOVED INTO NORTH AND WEST CENTRAL GEORGIA. COLD FRONT IS
PUSHING INTO CENTRAL GEORGIA AND THE BULK OF THE SHOWERS AND
THUNDERSTORMS TODAY SHOULD BE EAST AND SOUTH OF THIS
FRONT...GENERALLY SOUTH OF A LAGRANGE TO ATHENS LINE. SOME MINOR
TWEAKS TO THE POPS THIS MORNING. HAVE HELD ON TO ISOLATED SHOWERS AND
THUNDERSTORMS ACROSS MOST OF NORTH GEORGIA AND ARE ALREADY SEEING
SOME DEVELOPMENT ACROSS THE NORTHEAST GEORGIA MOUNTAINS. THESE
SHOWERS MAY BE SHORT LIVED THOUGH AS NORTH/NORTHEAST FLOW BRINGS
DOWNSLOPING TO NORTHEAST MOUNTAINS. WITH DRY AIR ACROSS NORTHWEST
GEORGIA...DONT EXPECT PRECIP ACROSS THERE.

11

&&

.PREV DISCUSSION...

SHORT TERM /TODAY THROUGH SATURDAY/...
/ISSUED 412 AM EDT FRI JUL 12 2013/
NAM/GFS IN DECENT AGREEMENT WITH DRIER AIR MOVING INTO PARTS OF N
AND W GA TODAY AS THE UPPER LOW OVER THE OH VALLEY DRIFTS SSW
ALLOWING WEAK NW FLOW TO DRY MAINLY THE UPPER LEVELS. STATIONARY
FRONT OVER N GA LOOKS TO DRIFT S DURING THE DAY. AXIS OF DEEP
MOISTURE MAINLY OVER PORTIONS OF THE SE CWA AND THIS WHERE NUMEROUS
SHOWERS AND STORMS WILL MOSTLY LIKELY BE WITH ISOLATED TO SCATTERED
SHOWERS AND STORMS OVER MUCH OF THE REST OF THE FORECAST AREA.

THE UPPER LOW IS FORECAST TO DRIFT TO THE TN VALLEY EARLY SATURDAY
AND THEN TO THE MID MS VALLEY AT DAYS END. THIS ALLOWS FOR DEEP
MOISTURE TO MOVE BACK OVER MUCH OF THE CWA. THIS WILL BRING HEAVY
SHOWER AND THUNDERSTORM POTENTIAL BACK AS WELL. AT THIS TIME THE
HEAVIEST RAIN AMOUNTS ARE LIKELY TO BE OVER THE E-SE HALF OF THE
FORECAST AREA.

FORECAST HIGH TEMPERATURES RUNNING 3-6 DEGREES BELOW NORMAL TODAY
AND 5-10 DEGREES BELOW NORMAL FOR SATURDAY. FORECAST LOW
TEMPERATURES RUNNING AROUND NORMAL.

OVERALL CONFIDENCE IS MEDIUM.

BDL

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
/ISSUED 412 AM EDT FRI JUL 12 2013/
LONG TERM BEGINS WITH THE CLOSED UPPER LOW DRIFTING WEST OF THE
MID MS VALLEY...WITH A SOUTHEAST FLOW OF MOISTURE ACROSS THE CWA.
THE UPPER LOW CONTINUES TO DRIFT WESTWARD WHILE THE UPPER RIDGE
BUILDS OVER THE OHIO VALLEY REGION. THIS PUTS THE CWA IN A DEEP
EASTERLY FLOW OF ATLANTIC MOISTURE THROUGH MUCH OF THE PERIOD.
CHANCE OR SLIGHT CHANCE POPS OVER THE CWA THROUGH THE PERIOD LOOK
REASONABLE. PATTERN SHOULD BECOME MORE DIURNAL TOWARD MID WEEK AS
THE UPPER RIDGE CONTINUES TO EXPAND OVER THE EASTERN STATES.

41

HYDROLOGY...
NO FLASH FLOOD WATCH FOR TODAY. RAIN AMOUNTS ARE FORECAST LESS THAN
1 INCH OVER THE FAR SE CWA...WHERE THE HIGHEST AMOUNTS ARE FORECAST.
HEAVY RAIN POTENTIAL WILL NEED TO BE RE-EVALUATED FOR THE E-SE CWA
SATURDAY.

&&

.AVIATION...
18Z UPDATE...
MID LEVEL SCT-BKN CLOUDS WILL PREVAIL THIS AFTERNOON WITH ISOLATED
SHOWERS AROUND THE ATLANTA AIRPORTS AS A WEAK SURFACE TROUGH MOVES
ACROSS THE METRO AREA. WILL CONTINUE TO SHOW VCSH THRU 23Z AT ATL AS
EXPECT CONVECTION TO REMAIN SHOWERS WITH LACK OF DEEP MOISTURE AND
UPPER SUPPORT. EXPECT TEMPO -TSRA AT CSG AND MCN THIS AFTERNOON
WHERE THE DEEPER MOISTURE AND INSTABILITIES ARE POOLED. IFR CIGS
WITH MVFR VSBYS RETURN TO ALL TAF SITES BY 08-10Z SAT AS AN EASTERLY
FLOW SPREADS AMPLE LOW CLOUDS AND MOISTURE INLAND. THIS WILL ALSO
RESULT IN SCT SHWRS/TSRA SAT AFTERNOON WITH DAYTIME HEATING. AN EAST
WIND AT 09-11KTS WILL PREVAIL ON SAT.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ON EARLY MORN IFR CIGS AND AFTN CONVECTION SUN AFTN.
HIGH ON ALL OTHER ELEMENT.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  68  83  69 /  30  30  50  50
ATLANTA         86  69  83  70 /  20  20  40  40
BLAIRSVILLE     83  65  81  66 /  20  20  40  40
CARTERSVILLE    87  68  85  69 /  20  10  30  40
COLUMBUS        88  71  86  72 /  30  30  40  40
GAINESVILLE     86  68  82  70 /  20  20  40  50
MACON           87  70  85  70 /  50  40  60  50
ROME            88  69  87  70 /  10  10  30  40
PEACHTREE CITY  86  69  84  70 /  20  20  40  40
VIDALIA         85  70  85  72 /  70  50  60  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....11
AVIATION...39
Hazardous weather outlook, Jul 12, 12:17 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1217 PM EDT FRI JUL 12 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131630-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1217 PM EDT FRI JUL 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE POSSIBLE
ACROSS CENTRAL GEORGIA THROUGH TONIGHT WITH ISOLATED SHOWERS AND
THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA. THE EXCEPTION TO THIS
IS EXTREME NORTHWEST GEORGIA WHERE PRECIPITATION IS NOT EXPECTED
DUE TO THE DRIER AIR THAT HAS MOVED IN. A FEW STRONG STORMS ARE
POSSIBLE ACROSS EAST CENTRAL GEORGIA.

WEATHER HAZARDS EXPECTED...

PERIODS OF MODERATE TO LOCALLY HEAVY RAINFALL ARE STILL POSSIBLE
THROUGH TONIGHT...MAINLY ACROSS CENTRAL GEORGIA. SOILS REMAIN
SATURATED AND SOME LOCAL FLOODING IS POSSIBLE.

THE STRONGER THUNDERSTORMS...MAINLY EXPECTED ACROSS EAST CENTRAL
GEORGIA...HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GUSTY
WINDS...AND SMALL HAIL. WITH SATURATED SOILS...IT WILL NOT TAKE
MUCH WIND TO BLOW DOWN TREES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE SCATTERED TO NUMEROUS ON
SATURDAY BUT BECOME MORE SCATTERED AND WITH A MORE DIURNAL
PATTERN INTO NEXT WEEK. THERE WILL STILL BE PERIODS OF MODERATE TO
HEAVY RAINFALL IN THE STRONGER THUNDERSTORMS SO LOCALIZED FLOODING
WILL REMAIN A POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 12, 2:40 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT FRI JUL 12 2013

GAZ054-055-057-121930-
240 PM EDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
35 MPH WINDS IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 330 PM
EDT...

AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER IRONDALE...MOVING SOUTH AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 330 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE KENWOOD...STOCKBRIDGE...
LAKE SPIVEY...JONESBORO...RIVERDALE...IRONDALE...BONANZA...
FAYETTEVILLE...LOVEJOY...JW SMITH RESERVOIR...HAMPTON...INMAN...
ATLANTA MOTOR SPEEDWAY AND WOOLSEY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3335 8421 3336 8452 3358 8443 3358 8423
TIME...MOT...LOC 1840Z 357DEG 11KT 3348 8434
Special weather statement, Jul 12, 2:51 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT FRI JUL 12 2013

GAZ015-016-023-121930-
251 PM EDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND PEA SIZED HAIL IN
WHITE...LUMPKIN AND HALL COUNTIES UNTIL 330 PM EDT...

AT 246 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO MOSSY CREEK...MOVING SOUTHWEST AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...LUMPKIN AND HALL COUNTIES THROUGH 330 PM EDT.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS AROUND UNICOI
STATE PARK...ANNA RUBY FALLS...ROBERTSTOWN...SAUTEE...HELEN...
SMITHGALL WOODS CONSERVATION AREA...WHITLEY GAP SHELTER...CLERMONT...
QUALATCHEE LAKE...CLEVELAND...CAMP COLEMAN LAKE...LEAF...MOSSY
CREEK...TURNERS CORNER AND GARLAND. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

&&

LAT...LON 3477 8363 3475 8362 3466 8365 3463 8363
      3458 8363 3456 8361 3454 8361 3451 8365
      3445 8362 3428 8378 3465 8400 3467 8394
      3480 8368
TIME...MOT...LOC 1850Z 044DEG 13KT 3468 8369 3458 8368
          3454 8374
Special weather statement, Jul 12, 3:25 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI JUL 12 2013

GAZ008-009-015-016-023-122015-
325 PM EDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
WIND GUSTS TO 35 MPH IN WHITE...UNION...TOWNS...LUMPKIN AND HALL
COUNTIES UNTIL 415 PM EDT...

AT 319 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 7 MILES EAST OF MOUNTAIN SCENE TO LULA...
MOVING SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND
FREQUENT CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES THROUGH 415 PM
EDT.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND HALL COUNTIES...INCLUDING AREAS
AROUND LULA...LOW GAP SHELTER...LEAF...MOSSY CREEK...QUALATCHEE
LAKE...SMITHGALL WOODS CONSERVATION AREA...UNICOI STATE PARK...ANNA
RUBY FALLS...ROBERTSTOWN...BLUE MOUNTAIN SHELTER...MOUNTAIN SCENE...
CLERMONT...WHITLEY GAP SHELTER...CAMP COLEMAN LAKE AND HELEN.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

&&

LAT...LON 3486 8365 3482 8365 3480 8367 3477 8363
      3475 8362 3465 8365 3454 8361 3450 8365
      3443 8361 3439 8366 3431 8365 3422 8379
      3457 8396 3482 8385 3490 8363
TIME...MOT...LOC 1924Z 034DEG 11KT 3485 8361 3463 8379
          3440 8374
Special weather statement, Jul 12, 3:28 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 12 2013

GAZ066-067-078-122015-
328 PM EDT FRI JUL 12 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...PEA SIZED HAIL AND
35 MPH WINDS IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 415 PM
EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ODESSADALE TO SMITHS CROSSROAD...MOVING
SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MOUNTVILLE...
LOUISE...ODESSADALE...SMITHS CROSSROAD...BIG SPRINGS...BAUGHS
CROSSROADS...WHITESVILLE-PINE LAKE...PINE MOUNTAIN VALLEY...F.D.
ROOSEVELT STATE PARK...PINE MOUNTAIN-CALLAWAY GARDENS...STOVALL...
DURAND AND JONES CROSSROADS. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3277 8471 3278 8487 3278 8512 3301 8504
      3313 8486 3311 8476
TIME...MOT...LOC 1928Z 010DEG 6KT 3304 8479 3304 8488
          3298 8498

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:05 PM EDTSpecial Weather StatementFFCGreene, Taliaferro25 min
Jul 11, 8:34 PM EDTSpecial Weather StatementFFCTaliaferro41 min
Jul 11, 9:49 PM EDTSpecial Weather StatementFFCChattooga, Walker41 min
Jul 12, 7:36 AM EDTRiver Flood WarningFFCDooly8 hr
Jul 12, 11:16 AM EDTRiver Flood WarningFFCDodge, Telfair, Wilcox4 days
Jul 12, 2:40 PM EDTSpecial Weather StatementFFCClayton, Fayette50 min
Jul 12, 2:51 PM EDTSpecial Weather StatementFFCWhite39 min
Jul 12, 3:25 PM EDTSpecial Weather StatementFFCHall, White50 min
Jul 12, 3:28 PM EDTSpecial Weather StatementFFCTroup47 min
Jul 12, 3:49 PM EDTSpecial Weather StatementFFCSpalding41 min
Jul 12, 3:56 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Spalding49 min
Jul 12, 4:10 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 12, 4:29 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett46 min
Jul 12, 4:39 PM EDTSpecial Weather StatementFFCPike, Talbot51 min
Jul 12, 4:48 PM EDTSevere Thunderstorm WarningFFCDeKalb, Gwinnett42 min
Jul 12, 5:09 PM EDTSpecial Weather StatementFFCForsyth36 min
Jul 12, 5:13 PM EDTSpecial Weather StatementFFCMarion, Webster47 min
Jul 12, 5:27 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett33 min
Jul 12, 5:29 PM EDTFlash Flood WarningFFCDeKalb, Gwinnett4 hr
Jul 12, 5:52 PM EDTSpecial Weather StatementFFCClayton38 min
Jul 12, 5:59 PM EDTSpecial Weather StatementFFCMarion46 min
Jul 12, 5:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fayette, Fulton46 min
Jul 12, 6:37 PM EDTSpecial Weather StatementFFCClarke, Madison, Oconee53 min
Jul 12, 6:50 PM EDTSpecial Weather StatementFFCChattahoochee, Crawford, Marion, Schley, Stewart, Taylor and 1 more40 min
Jul 12, 7:11 PM EDTSevere Thunderstorm WarningFFCTaylor34 min
Jul 12, 7:24 PM EDTSpecial Weather StatementFFCStewart51 min
Jul 12, 7:26 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe49 min
Jul 12, 7:41 PM EDTSpecial Weather StatementFFCTaylor49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.